# SDR DL76G060437

- Difficulty date: May 27, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 37,443 hours, 5,852 cycles
- Engine: Ge CF680C2B6F
- Engine time: 21,454 hours, 3,395 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Solenoid Valve
- Condition: Activated
- Location: Nr 2 Engine
- Part time: 21,454 hours, 3,395 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON TAXI, IN RIGHT ENG FUEL VALVE REMAINED OPEN.  ENG VALVE LIGHT REMAINED ON AFTER ENG SHUTDOWN FOR APPROX 30 SEC.  LARGE AMOUNT OF WHITE SMOKE OBSERVED COMING FROM RIGHT ENG.  REPLACED FUEL SHUTOFF SOLENOID VALVE.  PERFORMED ENG RUN-UP.  OPS CK LEAK CHECK OK PER M/M.
